MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +0

EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +0
Model Number 320-46-00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-01-46, 75199009 - equinoxe reverse 46mm glenosphere.320-10-00, 77234003 - equinoxe reverse tray adapter plate tray +0.
 
Event or Problem Description
As reported, this (b)(6) y/o male patient¿s right shoulder was revised due to the liner separating from the humeral tray sometime after the initial surgery.The surgeon removed a 46 glenosphere, 46 neutral liner and a +0 adapter tray.He replaced them with a 42+4 glenosphere, 42+2.5 humeral liner and a +10mm adapter tray.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: h3: the revision reported may have been the result of incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), extreme wear of the humeral liner, patient conditions, or a combination of the four, which led to the humeral liner disassociating from the humeral tray.However, this cannot be confirmed as the explants not returned for evaluation.Section h11: the following sections have corrected information: (d11) concomitant device(s): 320-01-46, 4474154 - equinoxe reverse 46mm glenosphere.320-10-00, 4685228 - equinoxe reverse tray adapter plate tray +0.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM HUMERAL LINER +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11677303
Report Number1038671-2021-00170
Device Sequence Number16906551
Product Code KWT
UDI-Device Identifier10885862086730
UDI-Public10885862086730
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2017
Device Model Number320-46-00
Device Catalogue Number320-46-00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/28/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient Weight117